Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 50, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 25, 2008, 7:15 PM CDT for Bolivar County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2008, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 25, 2008, 9:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 154 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2486 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 260018
FFWJAN
MSC011-260215-
/O.NEW.KJAN.FF.W.0050.080626T0015Z-080626T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT WED JUN 25 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF ROSEDALE...
* UNTIL 915 PM CDT
* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM A NEARLY STATIONARY COMPLEX OF THUNDERSTORMS
FROM NEAR DEESON TO PACE TO ROSEDALE AND GUNNISON. RAINFALL OF 2
TO 4 INCHES HAS LIKELY FALLEN IN THESE AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEESON AND
GUNNISON
ADDITIONAL RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE
THROUGH 9 PM BEFORE THE STORMS DISSIPATE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3412 9074 3382 9084 3385 9106 3394 9102
3400 9108 3396 9097 3401 9096 3404 9091
3404 9089 3407 9087 3409 9088 3413 9092
TIME...MOT...LOC 0015Z 180DEG 0KT 3394 9088
$$
401 follow-up statement
000
WGUS74 KJAN 260226
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
923 PM CDT WED JUN 25 2008
MSC011-260233-
/O.EXP.KJAN.FF.W.0050.000000T0000Z-080626T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOLIVAR MS-
923 PM CDT WED JUN 25 2008
...THE FLASH FLOOD WARNING EXPIRED FOR BOLIVAR COUNTY...
AT 915 PM...ONLY LIGHT SPRINKLES WERE STILL INDICATED OVER PORTIONS
OF BOLIVAR COUNTY. HEAVIER SHOWERS GENERALLY ENDED BY 830PM THIS
EVENING AND RAINFALL TOTALS OF NEARLY 3 TO 4 INCHES WERE INDICATED
EARLIER WEDNESDAY EVENING MAINLY BETWEEN DEESON AND PACE.
LAT...LON 3412 9074 3382 9084 3385 9106 3394 9102
3400 9108 3396 9097 3401 9096 3404 9091
3404 9089 3407 9087 3409 9088 3413 9092
TIME...MOT...LOC 0015Z 180DEG 0KT 3394 9088
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 5:38 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 25, 5:38 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 538 PM CDT WED JUN 25 2008 .UPDATED...RAIN/CLOUD DEBRIS COOLED AIR MASS ACROSS CENTRAL AND SRN PORTIONS OF CWFA SHOULD PRECLUDE ADDITIONAL SVR RISK AND HAVE REMOVED WORDING FROM THOSE AREAS THIS EVENING. POPS ALSO LOWERED FOR AFTER 6 PM TO REFLECT LATEST RADAR TRENDS. MEANWHILE...POCKETS OF HOT AIR REMAIN ACROSS NRN MS...ESPECIALLY THE HWY 82 CORRIDOR AND HAVE CONTINUED HIGHER RAIN CHANCES IN THOSE AREAS FOR A FEW MORE HOURS. ALSO ADJUSTED TEMPS/DEWPOINTS/PROB HAZARDS FOR CURRENT TRENDS THE NEXT 6-8 HOURS. OTHERWISE...REST OF FORECAST LOOKS OKAY AND PREVIOUS DISCUSSION FOLLOWS:/40/ THE NORTHWEST PORTIONS OF THE CWA HAVE NOT SEEN MUCH. A SMALL COMPLEX DEVELOPED JUST WEST OF THE AREA...BUT FELL APART BEFORE MAKING INTO THE DELTA. STUCK WITH GUIDANCE VALUES THROUGH THE PERIOD. RAISED LOW TEMPS SLIGHTLY TONIGHT AND TOMORROW NIGHT...LOOKING FOR CLOUDS TO REDEVELOP TOWARD MORNING AND FILL IN ACROSS THE AREA. CONVECTION SHOULD DIMINISH WITH THE LOSS OF HEATING...BUT THERE WILL BE PLENTY OF OUTFLOW BOUNDARIES HANGING AROUND TOMORROW. IN ADDITION TO THE BOUNDARIES THERE WILL BE PLENTY OF MOISTURE FLOWING INTO THE CWA. PW VALUES AROUND THE AREA CLIMB TO NEAR 1.75 INCHES. SHOULD SEE BRIEF DOWNPOURS EVERYWHERE. THE BOUNDARY ALONG THE COAST WAS EXPECTED TO MOVE INLAND TOWARD MORNING AND KICK OFF STORMS EARLY AGAIN THURSDAY. AN UPPER TROUGH WAS SUPPOSED TO MOVE INTO THE NORTHWEST BY THE EARLY AFTERNOON AND BECOME THE FOCUS FOR STORM DEVELOPMENT. LOOKING AT THE SOUNDINGS...THERE SHOULD BE SOME ELEVATED INSTABILITY AVAILABLE...IN ADDITION TO THE SURFACE BASE INSTABILITY. LEFT ISOLATED SEVERE WORDING IN FOR THE NORTHWEST MAINLY. IF CLOUDS ACTUALLY FILL IN OVERNIGHT...AND RAIN STARTS EARLY ACROSS THE SOUTH...EXPECT SEVERE POTENTIAL TO BE LIMITED FOR THE SOUTHERN PORTIONS OF THE CWA. OVERALL NO REAL CHANGES TO THE FORECAST./07/ LONG TERM...NO CHANGES MADE TO THE EXTENDED FORECAST. STUCK WITH THE MAV GUIDANCE FOR FRIDAY. PREVIOUS DISCUSSION...FRI- TUE...LOOKS TO OFFER THE REGION SOME MUCH NEEDED RAIN AS A WETTER PATTERN LOOKS TO SET UP THROUGH EARLY NEXT WEEK. BY FRI...A MOIST AIRMASS WILL ALREADY BE IN PLACE AND STEADY S/SW FLOW WILL CONTINUE TO PROMOTE GOOD MOISTURE RECOVERY EACH DAY. LATEST MODELS ARE SHOWING 1.8-2.0 INCH PWS FRI- SAT. THE AREA WILL SEE A WEAK COOL FRONT APPROACH FROM THE N SUN INTO MON AND MOISTURE CONVERGING ALONG/AHEAD OF THAT FEATURE WILL ALLOW FOR EVEN BETTER MOISTURE TO EXIST. THE MID AND UPPER LEVELS WILL REMAIN QUITE SUPPORTIVE OF LIFT AS A SHEAR AXIS WILL LINGER OVER THE AREA. A BIT STRONGER FLOW LOOKS TO ENTER THE REGION FROM THE NW POSSIBLY AS EARLY AS SAT...BUT MORE LIKELY TO IMPACT THE AREA SUN INTO MON AS A FEW MORE PRONOUNCED DISTURBANCES DROP INTO THE AREA. NOW FOR SOME FORECAST ELEMENT DETAILS. FOR THE MOST PART...THE LATEST GUID TEMPS LOOK REALLY GOOD THROUGH THE EXTENDED. HIGHS WERE GENERALLY IN THE UPPER 80S WHICH IS A TAD LOWER THAN CLIMO HIGHS. THIS SEEMS VERY REASONABLE AS THE MOIST AIRMASS WILL LIKELY GIVE WAY TO CONVECTION EARLY WITH GOOD STORM COVERAGE EXPECTED AS LOW LEVEL FLOW WILL ALLOW STORMS TO PROPAGATE EASILY. GUID VALUES WERE GENERALLY EXCEPTED WITH ONLY A FEW MINOR TWEAKS TO WARM A COUPLE SITES THAT ONLY HAD THE MID 80S FOR HIGHS. AS FOR POPS AND WX GRIDS...GUID AGAIN IS PRETTY GOOD AS THE POPS VALUES HAVE GENERALLY GOTTEN HIGHER THIS RUN. I REALLY COULD NOT FIND A PERIOD TO MAKE MUCH IMPROVEMENT AS GUID IS OFFERING BASICALLY 50% POPS THROUGH SUN. I DID RAISE POPS ALONG THE I-59 CORRIDOR ON FRI AS THAT AREA SEEMS TO HAVE THE BEST SHOT AT MEASURING PRECIP BASED ON HOW STORMS WILL PROPAGATE. I LIKE HOW GUID DROPS OFF THE POPS FRI NIGHT AS AN EARLY START TO ACTIVITY WILL KEEP THE CONVECTION FOCUSED IN THE FRI PERIOD. SAT WILL BE SIMILAR TO FRI AND HIGH END SCT POPS LOOK GOOD. SAT NIGHT WILL BE MORE DIFFICULT AS THE LATEST GFS IS SHOWING THE POTENTIAL FOR SOME NOCTURNAL DEVELOPMENT. THIS SEEMS PLAUSIBLE AS THE LOW LEVEL JET WILL BE FAIRLY STRONG FOR LATE JUNE. ADDITIONALLY...MID LEVEL FLOW IS TRANSITIONING TO MORE OF A NW FLOW SET UP WHICH FAVORS NOCTURNAL COMPLEXES. WITH THIS IN MIND...WILL JUST STICK WITH THE HIGHER OVERNIGHT POPS SAT NIGHT. SUN WILL BE INTERESTING BUT LIKELY ACTIVE WITH RAIN AND STORMS. WE COULD SEE LINGERING OVERNIGHT ACTIVITY WITH ADDITIONAL DEVELOPMENT LATER IN THE DAY AS THE SFC FRONT NEARS AND MORE DISTURBANCES DROP SE OUT OF THE INCREASING NW FLOW. GUID POPS CAME IN PRETTY HIGH FOR DAY 5 BUT LOOKS REALLY GOOD AND IS IN LINE WITH OTHER MED RANGE MODELS. MON IS TOUGH AS IM NOT SURE WHERE THE SFC BOUNDARY WILL BE. THE EURO DRIES THE AREA OUT WITH A FROPA...WHILE THE GFS KEEPS THE BOUNDARY OVER THE AREA WITH CONVECTION CONTINUING. TUE HINGES ON HOW THINGS EVOLVE ON MON SO I HAVE EVEN LESS CONFIDENCE FOR THAT PERIOD. GUID WAS ACCEPTED BOTH MON/TUE. AS FOR ANY STRONG/SVR STORMS. NOT IMPRESSED WITH FRI AS AN EARLY START TO CONVECTION IN A VERY MOIST ATMOSPHERE USUALLY NEVER SUPPORTS SVR WX B/C INSTABILITY POTENTIAL IS NEVER REALIZED. THINGS MAY GET MORE INTERESTING SAT AND ESPECIALLY FOR SUN. SLIGHTLY BETTER FLOW LOOKS TO MOVE IN AS NW FLOW DEVELOPS. THIS PATTERN IS MORE FAVORABLE FOR STRONG/SVR STORMS AND WE WILL HAVE TO KEEP AN EYE ON THIS TIME FRAME. AT THIS TIME...A BIT TOO MUCH UNCERTAINTY EXISTS AND WILL HOLD OFF ON MENTIONING ANYTHING IN THE HWO AT THIS TIME. /CME/ && .AVIATION...LOCALIZED SPOTS OF MVFR/IFR CONDITIONS NEAR SHRA/TSRA THROUGH 02Z OR SO SHOULD YIELD TO VFR FOR MOST LOCATIONS OVERNIGHT WITH ANY CONVECTIVE CLOUD DEBRIS GENERALLY ABOVE 10K FEET 02-14Z. AM A LITTLE MORE CONCERNED WITH POTENTIAL FOR IFR VISIBILITIES IN FOG FROM ABOUT 09-13Z AS A RESULT OF THIS AFTERNOON/S RAINFALL AND RAPID COOL OFF BEFORE SUNSET. WILL PROBABLY INCLUDE SOME TEMPO GROUPS IN THE OOZ TAFS TO COVER THOSE LOCATIONS IN THE CENTRAL/SRN SECTIONS. OTHERWISE...ANOTHER ROUND OF SCATTERED CONVECTION SHOULD KICK IN AFTER ABOUT 16Z THURSDAY./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 71 89 / 22 63 23 62 MERIDIAN 69 89 71 88 / 21 66 36 66 VICKSBURG 71 89 72 90 / 24 63 19 48 HATTIESBURG 71 89 72 89 / 22 73 19 69 NATCHEZ 71 88 73 90 / 37 68 20 62 GREENVILLE 73 88 72 91 / 37 57 30 46 GREENWOOD 73 88 73 89 / 36 57 35 49 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 25, 3:46 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 346 PM CDT WED JUN 25 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 262100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 346 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE FOR THE ENTIRE OUTLOOK AREA THROUGH THE EVENING. WIND GUSTS TO 70 MPH AND GOLF BALL SIZED HAIL WILL BE POSSIBLE. BRIEF DOWNPOURS LEADING TO PONDING OF WATER ON ROADWAYS WILL BE LIKELY. SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE OUTLOOK AREA. THE STORMS WILL MOVE INTO THE MOIST AND UNSTABLE ATMOSPHERE OVER THE REGION. IN ADDITION... HEATING...COMBINED WITH COOL AND DRY AIR ALOFT WILL MAINTAIN THE POTENTIAL FOR STRONG TO SEVERE STORMS THROUGH THE EVENING. MUCH OF THE THUNDERSTORM ACTIVITY WILL DIMINISH WITH THE LOSS OF HEATING SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN THURSDAY FOR THE NORTHWEST PORTIONS OF THE OUTLOOK AREA. AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE MOIST AND UNSTABLE ATMOSPHERE PLANTED OVER THE ARKLAMISS. AS THE SYSTEM PASSES...DEVELOPING STORMS MAY PRODUCE DAMAGING WINDS AND HAIL. VERY HEAVY RAINFALL WILL BE LIKELY FOR THE ENTIRE AREA LEADING TO PONDING OF WATER IN LOW LYING AREAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW THROUGH THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 25, 5:23 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG WESSON 31.70N 90.40W
06/25/2008 COPIAH MS EMERGENCY MNGR
*** 1 INJ *** 4 BUSINESSES WITH DAMAGE...ONE OF WHICH WAS
MAJOR. 4 HOMES WITH DAMAGE...ONE OF WHICH WAS MAJOR. 2
VEHICLES DAMAGED...ONE OF WHICH WAS MAJOR. NUMEROUS TREES
DOWNED AND 8 POWER POLES SNAPPED. NUMEROUS STREETS
BLOCKED BY TREES AND DEBRIS. 1 PERSON TRANSPORTED TO
HOSPITAL WITH WHAT ARE BELEIVED TO BY MINOR INJURIES.
&&
GERARDLocal storm report, Jun 25, 5:24 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG HOPEWELL 31.95N 90.22W
06/25/2008 COPIAH MS EMERGENCY MNGR
10-15 TREES DOWN IN AND TO THE SOUTHWEST OF THE HOPEWELL
COMMUNITY
&&
GERARDLocal storm report, Jun 25, 5:45 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG 2 ENE STAMPLEY 31.65N 91.11W
06/25/2008 JEFFERSON MS TRAINED SPOTTER
STRONG WINDS DOWNED A NUMBER OF TREES AND LIMBS
&&
GERARDSpecial weather statement, Jun 25, 6:01 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 601 PM CDT WED JUN 25 2008 MSZ027-028-036-037-252330- CARROLL MS-MONTGOMERY MS-HOLMES MS-ATTALA MS- 601 PM CDT WED JUN 25 2008 ...STRONG THUNDERSTORMS MOVING OVER NORTHEAST CARROLL...SOUTHWEST MONTGOMERY...SOUTHEAST HOLMES AND NORTHWEST ATTALA... STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF EMORY AT 601 PM CDT... MOVING NORTHEAST AT 6 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN ATTALA...CARROLL...HOLMES AND MONTGOMERY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, Jun 25, 6:02 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL LAKE BRUIN 31.99N 91.26W
06/24/2008 E1.50 INCH TENSAS LA PUBLIC
HAIL DAMAGED A HOUSE ON LAKE BRUIN. REPORTED BY LOCAL
STORE.
0700 PM TSTM WND DMG 1 W NEWELLTON 32.07N 91.26W
06/24/2008 TENSAS LA PUBLIC
STRONG WINDS DOWNED POWERLINES AND BLEW DOWN A FENCE NEAR
THE NEWELLTON COMMUNITY
&&
GERARDSpecial weather statement, Jun 25, 6:10 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 610 PM CDT WED JUN 25 2008 ARZ074-252350- ASHLEY AR- 610 PM CDT WED JUN 25 2008 ...A STRONG THUNDERSTORM OVER SOUTHWEST ASHLEY COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTH OF CROSSETT AT 610 PM CDT...MOVING NORTH AT 18 MPH. PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITIES OF CROSSETT...NORTH CROSSETT AND WEST CROSSETT...SHOULD MONITOR THIS STORM CLOSELY. MME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 27 min |
| Jun 26, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 22 min |
| Jun 26, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 38 min |
| Jun 26, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 46 min |
| Jun 26, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 44 min |
| Jun 26, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 42 min |
| Jun 26, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 37 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.